# SDR 2008UALA02173

- Difficulty date: April 14, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 30,575 hours, 8,249 cycles
- Engine: Pwa PW4056
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 380029817
- Condition: Shutdown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU SHUT DOWN ON ITS OWN AT THE GATE.  FOUND METAL IN OIL FILTER AND CHIP DETECTOR.  REPLACED APU. OP CHECKS NORMAL.
